MAUDE Adverse Event Report: CM DRIVE IMPL TI 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT

CM DRIVE IMPL TI 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.691
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in fdi 16.Details of surgery: sinus augmentation.On (b)(6) 2021, the implant was removed upon clinician¿s decision.Patient presented with bone type iv.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.

Brand Name
CM DRIVE IMPL TI 5.0X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
MDR Report Key12634527
Report Number3008261720-2021-07168
Device Sequence Number16453777
Product Code DZE
UDI-Device Identifier07898237569291
UDI-Public07898237569291
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model Number109.691
Device Catalogue Number109.691
Device Lot NumberLZ983
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;